| Model Number |
9445-24 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a pairing failure occurred.Data was evaluated and the allegation was confirmed.The probable cause was determined to be signal loss.In addition, the probable cause of the signal loss could not be determined.The reported event of a pairing failure is reportable based on the finding of the signal loss over one hour.No injury or medical intervention was reported.